Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Severe back pain. Undergone physiotherapy, severe muscular skeletal pain after taking gemfos 35 mg. Suggestions?

hello doctor,
i am 55 yr old and had approached a orthopaedic surgeon for my severe backache problem. After 4 sessions of physio therapy and some medication i was told to take gemfos 35mg. I took the first dose and after abot 12 hrs i got severe musculorskeletal pains. It is so bad that i cannot get up or bend or walk straight. Even heavy breathing or any kind of movement hurts me severely in the abdomen and chest region. It has been going on for the last 36 hrs and is still continuing. What should i do?
Asked On : Mon, 1 Apr 2013
Answers:  2 Views:  129
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Orthopaedic Surgeon 's  Response
hallo dear friend
i hv studied your case
gemfos does not cause muskuloskeletal pain
it strenghten your bone
follow instructions of taking gemfos[hope you know]

there might be lumbar disc prolapse leading to radicular pain
you need some neurotropics like pregabalin
and calcium suppliment with vit D

take rest , take some analgesic , hot or cold fomentation
avoid lifting weights
sit with taking support to your back
continue spine extension exersizes
you need MRI SPINE
for further query contact on
Answered: Sat, 4 May 2013
I find this answer helpful
Orthopaedic Surgeon Dr. Praveen Tayal's  Response
Thanks for writing to us.
It seems that you have had an adverse reaction to Gelfos. You need to have rest. The effect is likely to wear off in a week. Take some mild pain killers and do a hot fomentation in lower back for relief.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Praveen Tayal
Answered: Sat, 4 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor